# SDR 39LA20160414154

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N408FS
- Make and model: Skrsky S61N
- Aircraft serial: 61361
- Aircraft time: 41,092 hours, 110,002 cycles
- Engine: Ge CT581402
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: SS40CT6C206000
- Condition: Blown
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF & DURING CLIMB OUT, THE PRIMARY HYDRAULICS BEGAN TO FLUCTUATE.  THE MASTER CAUTION & PRIMARY HYD LIGHT ILLUMINATED.  EMERGENCY PROCEDURES PERFORMED.  LANDED ACFT WITH NO INCIDENT.  R & R BLOWN PRIMARY HYD HOSE, PN SS40CT6C206000.  LEAK CHECKS WERE PERFORMED.  NO LEAKS WERE DETECTED.
